# SDR 2018FA0000393

- Difficulty date: September 20, 2018
- Submitted: September 27, 2018
- Operation: General aviation
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: DSC252840124
- Condition: Leaking
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB IN VVI-SRE LEG, THE AIRCRAFT SUFFERED TOTAL LOOS OF SYSTEM NR.2 HYDRAULIC FLUID, QRF TO DEPARTURE STATION. CORRECTIVE ACTION: HYDRAULIC FLUID LOOS WAS CAUSED BY A DEFECTIVE FLEXIBLE LINE LOCATED IN NLG BAY. THE DEFECTIVE HYDRAULIC FLEXIBLE LINE WAS REMOVED AND REPLACED IAW AMM32-22-16.
